# SDR DL76G071185

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 27,164 hours, 3,904 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 12115
- Condition: Inoperative
- Location: Fwd E&E
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT KNOWN WEATHER DID NOT DISPLAY ON WX RADAR SCREEN.  REPLACED RADAR R/T UNIT.  AN TEST, ALL GOOD.
